Journal Article

Rejoinder to Van Harvey

Charley D. Hardwick

in Journal of the American Academy of Religion

Published on behalf of American Academy of Religion

Volume 66, issue 4, pages 883-885
Published in print January 1998 | ISSN: 0002-7189
Published online January 1998 | e-ISSN: 1477-4585 | DOI: http://dx.doi.org/10.1093/jaarel/66.4.883
Rejoinder to Van Harvey

Show Summary Details

Journal Article.  0 words. 

Subjects: Religious Studies

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.